MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number REACT-68
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stenosis (2263); Obstruction/Occlusion (2422); Ischemia Stroke (4418)
Date of Event 09/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id sfr4-4-40-10 (b685894); product type: ; implant date n/a; explant date n/a, medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that imaging the day after a patient was treated with a react 68 catheter and solitaire showed re-occlusion of the m1 segment of the left middle cerebral artery due to underlying segment stenosis.This was not the result of a device deficiency, and was not a new or recurrent stroke.It was stated there was no clinical clinical aggravation from the event and no additional treatment/actions were taken.The patient's mrs score was 0 and their nihss score was 22.However, the event was contradictorily checked "yes" for disability and hospitalization.The event status was noted as not recovered/not resolved.The site assessed the event as caused by an underlying condition and not related to the disease under study, the procedure, or the devices.The sponsor assessed the event as possibly related to the procedure and solitaire and react devices. the patient's pre-procedure mtici score was 0, and post-procedure it was 3.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported the adverse event resulted in a prolongation of existing hospitalization.There was a permanet impairment of a body structure or a body function including chronic diseases.The outcome is not resolved.No treatment or actions taken.
 
Event or Problem Description
Additional information received reported medication (aspirin, clopidogrel) added.The event resolved on (b)(6) 2024.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
B5 update with additional information received.H6 coding updated based on all available information.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported clarification that the adverse event was considered a new or recurrent stroke.

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key20788093
Report Number2029214-2024-02200
Device Sequence Number7808897
Product Code QJP
UDI-Device Identifier00847536041967
UDI-Public(01)00847536041967(17)250803(10)B609445
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K180715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2025
Device Model NumberREACT-68
Device Catalogue NumberREACT-68
Device Lot NumberB609445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by Manufacturer11/27/2024
01/24/2025
09/18/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date12/23/2024
02/10/2025
10/17/2025
Date Device Manufactured08/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age67 YR
Patient SexFemale